Homotopy types and sullivan's algebras of 0-forms.

Daniel M. Kan, Edward Y. Miller

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)193-197
Number of pages5
JournalTopology
Volume16
Issue number2
DOIs
StatePublished - 1977

Fingerprint

Homotopy Type
Algebra
Form

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Homotopy types and sullivan's algebras of 0-forms. / Kan, Daniel M.; Miller, Edward Y.

In: Topology, Vol. 16, No. 2, 1977, p. 193-197.

Research output: Contribution to journalArticle

Kan, Daniel M. ; Miller, Edward Y. / Homotopy types and sullivan's algebras of 0-forms. In: Topology. 1977 ; Vol. 16, No. 2. pp. 193-197.
@article{125a0d48ee87471da6ccac92b20f7ed8,
title = "Homotopy types and sullivan's algebras of 0-forms.",
author = "Kan, {Daniel M.} and Miller, {Edward Y.}",
year = "1977",
doi = "10.1016/0040-9383(77)90020-9",
language = "English (US)",
volume = "16",
pages = "193--197",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - Homotopy types and sullivan's algebras of 0-forms.

AU - Kan, Daniel M.

AU - Miller, Edward Y.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=49349131791&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49349131791&partnerID=8YFLogxK

U2 - 10.1016/0040-9383(77)90020-9

DO - 10.1016/0040-9383(77)90020-9

M3 - Article

VL - 16

SP - 193

EP - 197

JO - Topology

JF - Topology

SN - 0040-9383

IS - 2

ER -